# SDR SIMA20121121002

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,968 hours, 18,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND FRAME AT FS 549.00 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED FRAME REPAIR AT FS 549.00 IAW EO CR-53MR-304.  THE AIRCRAFT WAS RETURNED TO SERVICE.
